Jump to content

Search the Community

Showing results for tags 'vibryd'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello, I have been on Lexapro (Escitalopram) for 16 years. I became severely depressed during the pandemic so my doctor switched me to Viibryd. The Viibryd caused so many untoward side effects even though it helped my depression. I was switched to another med but decided at that time to stop all SSRIs to get back to my brain’s baseline. I’ve done the research and know that these next few weeks (or months) will be difficult. My husband is supportive and we developed a safety plan. My doctor is supportive and recommended Ashwaghandha to ease the symptoms. Are there any words of advice for m
  2. Hello, I’m glad to have found a forum for AD tapering/wd support. I was misdiagnosed and poly-drugged for years. I was on 4 psychotropic drugs for at least 15 years. I tapered off Trileptal in 1/19. Long taper off a Benzo. Started 6/19, took last dose on 6/6/20. Taking it one day at a time. Currently on Wellbutrin and Vibryd...uggh. I don’t even want to consider tapering off these right now, as the Benzo taper has done a number on me. I’m frustrated because I recently learned one should taper ADs before a Benzo. There’s no purpose in ruminating about this, I’m just glad to be off 2 out
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy